# SDR AALA20150825018

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 19,404 hours, 7,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON AFT OUTBOARD HOLE IN FWD SEAT TRACK AT STATION 727B & RBL 45.50.  INSTALLED SPLICE STRAP REPAIR IAW EA 253719, DATED 8 23 2015.
